# SDR AALA201802239009

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 29,772 hours, 11,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE LOW.  MAINTENANCE SERVICED THE  ASSIST BOTTLE TO PROPER PRESSURES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
